# SDR AALA20180130004

- Difficulty date: January 17, 2018
- Submitted: January 31, 2018
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 57,207 hours, 9,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 15225
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OUTSIDE EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE BATTERY CHARGER IAW AMM 33-51-07.
